| Model Number |
1521-90-059 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This (b)(4) is related to (b)(4) which reports the dislocation in 2016 and (b)(4) which reports regarding chronic expanding hematoma around the hip joint was developed after continued wearing of the orthotic device without removing the implants.This (b)(4) was created to capture the dislocation in (b)(6) 2021.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.